# SDR AALA20011947

- Difficulty date: October 23, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1086 - EN ROUTE DFW-MSY, DETECTED TAIL HIGH TEMPERATURE LIGHT ILLUMINATE IN COCKPIT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  RE-SECURED CLAMP AT LEFT SIDE AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
